MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. CARESITE®; SET, ADMINISTRATION, INTRA
Catalog Number 470106-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Multiple unsuccessful attempts were made to obtain a sample and additional information.No additional information was received; because of this, further investigation of the complaint is not possible and no conclusion could be drawn.Although no sample was returned due to this complaint and other confirmed complaints of this nature, b.Braun medical initiated a corrective action/ preventative action to address the issue of the cracks in the caresite luer which provides for root cause investigation and corrective action.We will maintain this report for further references and continue to monitor other reports for similar occurrences.
 
Event or Problem Description
As reported by the user facility: while flusing the y-extension set, it broke causing the set to leak blood.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key6610501
Report Number9614279-2017-00048
Device Sequence Number495502
Product Code FPA
UDI-Device Identifier04046964093739
UDI-Public(01)04046964093739(17)190214(10)0061489341
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2019
Device Catalogue Number470106-01
Device Lot Number0061489341
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2017
Initial Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1